# SDR 2003793

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 20,678 hours, 25,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE STRUCTURAL INSPECTION, CORROSION WAS FOUND ON INSIDE SKIN NEAR MAIN PAX DOOR HANDLE DOUBLER APPROX 2" BY 2" AREA.  AREA REPAIRED, AIRCRAFT RETURNED TO SERVICE.
